By Topic

Comments on "Application of a coupled-integral-equations technique to ridged waveguides" [with reply]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Guha, D. ; Inst. of Radio Phys. & Electron., Calcutta Univ., India ; Saha, P.K. ; Amari, S. ; Bornemann, J.
more authors

For original paper see S. Amari et al., ibid., vol.44, no.12, pp.2256-64 (Dec. 1996). In the above paper, a new technique was applied to analyze a single-ridge waveguide in which the ridge can be placed symmetrically or asymmetrically on a broad wall of the guide. This comment questions the dimensional parameters of the cross-sectional geometry presented in that paper. A reply by the original authors is included.

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:47 ,  Issue: 9 )